# SDR AALA201902049015

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 11,780 hours, 4,346 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN.  ACCOMPLISHED MCM 05-96-7, SMOKE ODOR  FUMES. FOUND THE AVIONICS BLOWER HAD FAILED.  REPLACED THE BLOWER IAW AMM 21-26-51. OK FOR SERVICE.
